MAUDE Adverse Event Report: ZIMMER GMBH 12/14 CERAMIC FEM HEAD 0X28; HIP PROSTHESIS

ZIMMER GMBH 12/14 CERAMIC FEM HEAD 0X28; HIP PROSTHESIS
Catalog Number 00877502802
Medical Device Problem Codes Separation Failure (2547); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: vivacit-e dm bearing 28x38mm.#item: 110031009, #lot: 64844431.Therapy date: (b)(6) 2025.G2: foreign country japan.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that patient underwent a revision approximately 3 years post implantation due to implant disassembly (between bearing and head).Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Follow up report (b)(4).No product was returned for evaluation.However, an image is available for review.The image shows a ceramic head and a bearing.In this case, the reported head in this complaint is shown from one side and displays slight metallic scratches on the surface as well as in the taper area.No further statement regarding the ceramic head can be done.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Based on the available picture from the head and bearing, the reported event can be confirmed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
12/14 CERAMIC FEM HEAD 0X28
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22168862
Report Number0009613350-2025-00405
Device Sequence Number15411297
Product Code LZO
UDI-Device Identifier00889024430297
UDI-Public(01)00889024430297(17)320126(10)3101746
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00877502802
Device Lot Number3101746
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown